# SDR CA060907008

- Difficulty date: August 26, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,869 hours
- Engine: Ge CF343B1
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 10 MINUTES PRIOR TO DESCENT, CALLED THE FLT ATTENDANT TO ENTER AND STAY IN THE FLIGHT DECK AS I WENT TO THE LAV. AFTER RETURNING AND ACTIVATING THE DOOR LOCK CODE THE FLIGHT ATTENDANT HAD PROBLEM UNLOCKING THE DOOR. THE FIRST OFFICER NOW HELPED AND ALSO NOT ABLE TO UNLOCK THE DOOR. I ALSO VERIFIED AND DISCUSSED ALL POSSIBLE OPTIONS VIA THE INTERPHONE. IT WAS DECIDED TO PULL THE DOOR PINS TO OPEN THE DOOR. AFTER RETURNING TO OUR POSITIONS, RESECURED THE DOOR IN POSITION WITHOUT PINS AS NOT TO TRAP OURSELVES IN THE FLIGHT DECK IN THE EVENT OF AN EVACUATION. THE FLIGHT ATTENDANT JUMP SEAT WAS PUT INTO PLACE AS TO CREATE A BARRIER. AFTER LANDING MAINTENANCE WAS CALLED WHO RESECURED THE DOOR AND
